# SDR ASAA2023072844307

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 33,099 hours, 10,332 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010302
- Part serial: 001401
- Condition: Faulty
- Location: Flight Deck
- Part time: 38,197 hours, 10,936 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MCDU SCREEN SHOWED JUMBLED WEIRD CHARACTERS AND LETTERS MULTIPLE TIMES ENROUTE. GROUNDED - YES. REMOVED AND REPLACED F/O MCDU. OPS CHECK GOOD IAW B737-900 AMM 34-61-01-400-802.
